- -

Strong convergence in fuzzy metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Strong convergence in fuzzy metric spaces

Show full item record

Gregori Gregori, V.; Miñana, J. (2017). Strong convergence in fuzzy metric spaces. Filomat. 31(6):1619-1625. https://doi.org/10.2298/FIL1706619G

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/102257

Files in this item

Item Metadata

Title: Strong convergence in fuzzy metric spaces
Author: Gregori Gregori, Valentín Miñana, Juan-José
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper we introduce and study the concept of strong convergence in fuzzy metric spaces (X, M,*) in the sense of George and Veeramani. This concept is related with the condition Lambda M-t > 0(x, y, t) > 0, which ...[+]
Subjects: Fuzzy metric space , S-fuzzy metric space , S-convergence
Copyrigths: Reserva de todos los derechos
Source:
Filomat. (issn: 0354-5180 )
DOI: 10.2298/FIL1706619G
Publisher:
National Library of Serbia
Publisher version: http://doi.org/10.2298/FIL1706619G
Project ID:
info:eu-repo/grantAgreement/MINECO//MTM2015-64373-P/ES/HIPERESPACIOS, ESTRUCTURAS DIFUSAS Y ASIMETRICAS. APLICACIONES A CIENCIA DE LA COMPUTACION Y AL FILTRADO DE IMAGENES./
Thanks:
Valentn Gregori acknowledges the support of the Spanish Ministry of Economy and Competitiveness under Grant MTM2015-64373-P (MINECO/FEDER, UE).
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record